# SDR ABXA070338

- Difficulty date: September 18, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 60,551 hours, 64,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 3917853503
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER LEFT LOCK MECHANISM BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW DC9 SRM.
